# SDR AWXA200501127

- Difficulty date: September 3, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK, DISCOVERED SEVERAL CRACKS ON THE BOTTOM OF THE NR 2 SLAT SKIN INBOARD OF THE TELESCOPING ANTI-ICE TUBE FROM SS 210L TO SS 230L.  MAINTENANCE CUT OUT DAMAGED SKIN ON NR 2 SLAT IAW BOEING 737-300 SRM 57-43-02-2R.  FABRICATED REPAIR FILLER AND REPAIR SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2 FIG 201.  INSTALLED FABRICATED REPAIR PARTS AT NR 2 SLAT FROM SS 210L TO SS 230L IAW BOEING 737-300 SRM 57-43-01-2R6 FIG 201.
